# SDR DLM11011734

- Difficulty date: October 29, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N809DE
- Make and model: Doug MD-11
- Aircraft serial: 48480
- Aircraft time: 38,928 hours, 5,198 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6054578
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

NOXIOUS ODOR IN CABIN AREA ACCOMPANIED BY LOUD NOISE IN THE OVERHEAD AREA AT ROW 11.  COORDINATED WITH MCC VIA SATCOM.  ADVISED PULLING PASS AIR OUTLET FAN CTRL C/B N8.  ODOR  DISSIPATED AND NOISE SILENCED.  VERIFIED PASS AIR OUTLET FAN BAD/NOISY.  REPLACED SAME.
